# SDR FDEA202206261564

- Difficulty date: June 26, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 91,058 hours, 19,140 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 26094724B
- Part serial: B2783
- Condition: Delaminated
- Location: Zone 700
- Part time: 29,184 hours, 9,499 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  597     32-40  5376     26JUN22  STN  FACT  U  ON POST FLIGHT INSPECTION FOUND NUMBER 10 BRAKE  ASSY FAILED. BRAKE DISCS FAILED (SPLINTERED). R/I  26JUN22 01:47   STN U  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: 2609472-4B                          POS: 10  SRL: B2783                     TAG NBR: 1423H4  ON  MPN: 2609472-4B           CPN: 3200378  SRL: B0691                     TAG NBR: 53G915    FACT 26JUN22 01:47   STN U  REMOVED NUMBER 10 BRAKE ASSY MPN 2609472-4B S/N  B2783. AND REPLACED WITH SERVICABLE BRAKE ASSY IAW  AMM 32-43-20-4 OPS IND OK A/C OK FOR SERVICE
